Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

Fermilab Physics Advisory Committee Meeting - June 22-25, 2015

US/Central
Classroom 600 (Gleacher Center - Chicago downtown)

Classroom 600

Gleacher Center - Chicago downtown

Description
Meeting Venue: Gleacher Center 450 North Cityfront Plaza Dr. Chicago, Illinois 60611 Meeting room info - Classroom 600 Dial in info: for Public Session: Dial Toll-Free Number: 866-740-1260; Access Code: 2823620
    • 10:35 AM 11:05 AM
      Strategic planning process 30m
      (20'+10')
      Speaker: Dr Erik Gottschalk (Fermilab)
      Slides
    • 11:05 AM 12:00 PM
      Strategy Discussion 55m
      - Introduction (15') - Discussion (50')
      Speaker: Dr Joseph Lykken (Fermilab)
      Slides
    • 12:00 PM 12:30 PM
      MicroBooNE update 30m
      (20'+10')
      Speaker: Dr Sam Zeller (FNAL)
      Slides
    • 1:30 PM 3:00 PM
      SBN / ICARUS / MicroBooNE / SBND 1h 30m
      The SBN Program - Peter Wilson (40'+20') BNB Upgrade - Alberto Marchionni (20'+10')
      Speakers: Dr Alberto Marchionni (Fermilab) , Peter Wilson (Fermilab)
      Peter Wilson's Slides
      Slides
    • 3:00 PM 3:30 PM
      LOI: Direct Search for Dark Photon & Dark Higgs 30m
      (20'+10')
      Speaker: Ming Liu
      Slides
    • 9:00 AM 10:00 AM
      Report from DUNE – Physics case & WG status 1h
      (40'+20')
      Speaker: Prof. Mark Thomson (University of Cambridge)
      Slides
    • 10:00 AM 10:30 AM
      Report from LBNF 30m
      (20'+10')
      Speaker: Elaine McCluskey (Fermilab)
      Slides
    • 10:50 AM 11:20 AM
      Report from LBNC 30m
      (20'+10')
      Speaker: Dr David MacFarlane (SLAC National Accelerator Lab)
      Slides
    • 11:20 AM 12:00 PM
      Accelerator Status and Plans (proton economics) 40m
      (30'+10')
      Speaker: Mary Convery (Fermilab)
      Slides
    • 12:00 PM 12:20 PM
      NOvA update 20m
      (20'+10')
      Speaker: Dr Peter Shanahan (Fermilab)
      Slides
    • 1:30 PM 2:00 PM
      MINOS+ update 30m
      (20'+10')
      Speaker: Prof. Karol Lang (University of Texas at Austin)
      Slides
    • 2:00 PM 3:00 PM
      P-1061: CAPTAIN – MINERvA Proposal 1h
      (40'+20')
      Speaker: Prof. Lisa Whitehead (University of Houston)
      Slides
    • 3:00 PM 3:30 PM
      MINERvA antineutrino running 30m
      (20'+10')
      Speaker: Dr Deborah Harris (Fermilab)
      Slides
    • 9:00 AM 9:30 AM
      Testbeam Committee Report 30m
      (20'+10')
      Speaker: Prof. Mayly Sanchez (Iowa State University)
      Slides
    • 9:30 AM 10:00 AM
      Mu2e update 30m
      (20'+10')
      Speaker: Dr Ron Ray (Fermilab)
      Slides
    • 10:00 AM 10:30 AM
      DES update 30m
      (20'+10')
      Speaker: Dr Thomas Diehl (fnal)
      Slides
    • 10:50 AM 11:50 AM
      Particle Astrophysics Strategic Plan 1h
      (40'+20')
      Speaker: Prof. Craig Hogan (Fermilab and U. Chicago)
      document
      Slides
    • 11:50 AM 12:20 PM
      g-2 update 30m
      (20'+10')
      Speaker: Prof. David Hertzog (University of Illinois at Urbana-Champaign)
      Slides
    • 1:20 PM 3:10 PM
      CMS update 1h 50m
      - Phase 2 upgrade status - Vivian O'Dell (40'+15') - Fermilab group physics topics & strategy - Kevin Burkett (40'+10')
      Slides
      Vivian - Slides